# SDR SIMA201020004

- Difficulty date: July 18, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 18,505 hours, 15,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4307 THE CREW REPORTED THAT THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE FIRST OFFICER HAD TO ASSIST THE FLIGHT ATTENDANT TO OPEN AND CLOSE THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ADJUSTED THE MAIN DOOR STOPS IAW EMB 140 AMM 52-18-00.  LUBRICATED MAIN DOOR SEAL AND MAIN DOOR ROLLERS IAW AMM 20-30-02 AND ADJUSTED PASSENGER DOOR IAW AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE  OPERATIONAL AND TENSION CHECK WAS GOOD AND WITHIN TENSION LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
